# SDR AALA20170227009

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 51,505 hours, 21,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 62106
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,265 hours, 3,712 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT LEFT OVERHEAD BINS SEATS 16, 18, AND 21 ARE INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY AT RIGHT SEAT 21 IAW AMM 33-51-06-201. OPERATIONAL CHECKED GOOD.
